# SDR CA140303001

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6A67AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKING OFF, THE ACFT SUFFERED ENGINE PROBLEMS.  THE PILOT DROPPED THE LOADED WATER AND LANDED IN A MARSH.    THE CAUSE FOR THIS ACCIDENT WAS ATTRIBUTED TO DAMAGE ON A FLEXIBLE PY LINE.  IAW RECORDS, A LARGE NUMBER OF MFG POWERED AIR TRACTORS INCORPORATED STC SE8652SW. COMPLIES WITH INSTALLATION OF A FLEXIBLE HOSE FROM THE PROPELLER PRIMARY GOVERNOR TO THE FCU.
